Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Another cutpoint theorem for plane continua


Author: F. Burton Jones
Journal: Proc. Amer. Math. Soc. 11 (1960), 556-558
MSC: Primary 54.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0117690-8
MathSciNet review: 0117690
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. B. Jones, On the existence of weak cut points in plane continua, Proc. Amer. Math. Soc. vol. 9 (1958) pp. 530-532. MR 0097035 (20:3515)
  • [2] R. L. Moore, Foundations of point set theory, Amer. Math. Soc. Colloquium Publications, vol. 13, New York, 1932. MR 0150722 (27:709)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.00

Retrieve articles in all journals with MSC: 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0117690-8
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society